Show simple item record

Local error estimates for discontinuous solutions of nonlinear hyperbolic equations

dc.contributor.authorTadmor, Eitan
dc.date.accessioned2008-10-14T16:38:34Z
dc.date.available2008-10-14T16:38:34Z
dc.date.issued1991-08
dc.identifier.citationE. Tadmor (1991). Local error estimates for discontinuous solutions of nonlinear hyperbolic equations. SIAM Journal on Numerical Analysis 28 (1991), 891-906.en
dc.identifier.urihttp://hdl.handle.net/1903/8639
dc.format.extent1276129 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publisherCopyright: Society for Industrial and Applied Mathematicsen
dc.subjectconservation lawsen
dc.subjectviscosity approximationen
dc.subjectone-sided Lipschitz continuityen
dc.subjectpost-processingen
dc.subjecterror estimatesen
dc.titleLocal error estimates for discontinuous solutions of nonlinear hyperbolic equationsen
dc.typeArticleen
dc.relation.isAvailableAtCollege of Computer, Mathematical & Physical Sciencesen_us
dc.relation.isAvailableAtMathematicsen_us
dc.relation.isAvailableAtDigital Repository at the University of Marylanden_us
dc.relation.isAvailableAtUniversity of Maryland (College Park, MD)en_us


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record